MAUDE Adverse Event Report: TERUMO CORPORATION GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GR3508
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
Pt was on the table having a pericardiocentesis and physician using a terumo guide wire and when the wire was being removed, the distal part of the guidewire was retained in the pericardial space, physician aware w/ no harm to the patient and image captured on flouro in pt chart.

Brand Name
GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION
950 elkton blvd
elkton MD 21921
MDR Report Key12158297
Report Number12158297
Device Sequence Number19830566
Product Code DQX
UDI-Device Identifier04987350773197
UDI-Public(01)04987350773197
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2021
Report Date (Section F) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGR3508
Device Catalogue NumberRF*GA35183A
Device Lot Number200604
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer07/13/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/01/2021